# SDR SWIA2020070151284

- Difficulty date: June 10, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N141SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000472
- Aircraft time: 14,825 hours, 8,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ATTACH ANGLE AT FRAME 52 IS CRACKED AT MOST OTBD FASTENER, NEAR LT MLG COMPARTMENT AREA.  (C-CHECK) RO 6/29/2020 REMOVED AND REPLACED LT ATTACH ANGLE SUPPORT AT FR52 NEAR LT MLG, REF SRM.
